# SDR DALA14009931807

- Difficulty date: January 29, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 51,401 hours, 11,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FUSELAGE SKIN AT BS 1725, S7R.  SKIN REPAIRED IAW SECT I OF ERA 522047-14.
